# SDR 99UAL900002

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vsv Actuator
- Part number: 1685MK6
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL ON TAKEOFF.  RETURNED TO FIELD.  OVERWEIGHT LANDING.  VSV ACTUATOR HAD A DEFECTIVE POSITION SENSOR, CAUSING COMPRESSOR STALL.  COA IS IN PROCESS TO MODIFY THE LVDT OF THE VSV ACTUATORS.
